Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 36, NWS St. Louis, MO

May 14, 20185 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 14, 2018, 6:35 PM CDT for 5 counties in Illinois. It was in force for 70 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2018, 6:35 PM CDT (23:35 UTC)
Expired
May 14, 2018, 7:45 PM CDT
In force
70 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bond County, IL, Clinton County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL

The radar

The St Louis radar (KLSX), 111 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 6:55 PM CDTTSTM WND DMGNew Baden, ILSEVERAL LARGE TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR. FACEBOOK REPORT.
May 14, 6:56 PM CDTTSTM WND DMGAviston, ILLARGE TREE LIMB DOWN. TIME ESTIMATED FROM RADAR. FACEBOOK REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 2:54 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 962 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
962 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
1462 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

335 
WUUS53 KLSX 142335
SVRLSX
ILC005-027-117-119-135-150045-
/O.NEW.KLSX.SV.W.0036.180514T2335Z-180515T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
635 PM CDT MON MAY 14 2018

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Clinton County in south central Illinois...
  Bond County in south central Illinois...
  Madison County in southwestern Illinois...
  Eastern Macoupin County in southwestern Illinois...
  Montgomery County in south central Illinois...

* Until 745 PM CDT.

* At 635 PM CDT, severe thunderstorms were located along a line
  extending from near Girard to near Lebanon, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Collinsville, Edwardsville, Glen Carbon, Highland, Troy, Maryville,
  Greenville, Litchfield, Hillsboro, Carlinville, Staunton, Breese,
  Virden, New Baden, Gillespie, Carlyle, Nokomis, Centralia, Trenton
  and Girard.

This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 52.
 Interstate 55 in Illinois between exits 23 and 63.
 Interstate 64 in Illinois near exit 34.

This also includes  Lake Lou Yaeger and Carlyle Lake Recreational
Area.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3850 8915 3852 8936 3849 8940 3848 8958
      3845 8970 3865 8970 3866 8998 3951 8989
      3952 8953 3935 8953 3935 8914 3922 8914
      3922 8925 3898 8926 3874 8925 3874 8914
TIME...MOT...LOC 2335Z 274DEG 25KT 3946 8972 3865 8982 

HAIL...<.75IN
WIND...60MPH
 
$$

Tilly
4 follow-up statements
664 
WWUS53 KLSX 150002
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
702 PM CDT MON MAY 14 2018

ILC117-150012-
/O.CAN.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Macoupin IL-
702 PM CDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MACOUPIN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Illinois.

LAT...LON 3850 8915 3852 8936 3849 8940 3848 8958
      3845 8970 3865 8970 3866 8985 3900 8970
      3951 8970 3952 8953 3935 8953 3935 8914
      3922 8914 3922 8925 3898 8926 3874 8925
      3874 8914
TIME...MOT...LOC 0002Z 270DEG 25KT 3945 8948 3864 8958 

$$

ILC005-027-119-135-150045-
/O.CON.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Clinton IL-Bond IL-Madison IL-Montgomery IL-
702 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLINTON AND BOND COUNTIES IN SOUTH CENTRAL ILLINOIS...EASTERN
MADISON COUNTY IN SOUTHWESTERN ILLINOIS AND MONTGOMERY COUNTIES IN
SOUTH CENTRAL ILLINOIS...

At 702 PM CDT, severe thunderstorms were located along a line
extending from near Morrisonville to near Aviston, moving east at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Highland, Greenville, Litchfield, Hillsboro, Breese, New Baden,
Carlyle, Nokomis, Centralia, Trenton, Aviston, St. Rose, Germantown,
Albers, Wamac, St. Jacob, Beckemeyer, Raymond, Marine and Witt.

This also includes  Lake Lou Yaeger and Carlyle Lake Recreational
Area.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 21 and 52.
 Interstate 55 in Illinois between exits 52 and 63.
 Interstate 64 in Illinois near exit 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3850 8915 3852 8936 3849 8940 3848 8958
      3845 8970 3865 8970 3866 8985 3900 8970
      3951 8970 3952 8953 3935 8953 3935 8914
      3922 8914 3922 8925 3898 8926 3874 8925
      3874 8914
TIME...MOT...LOC 0002Z 270DEG 25KT 3945 8948 3864 8958 

HAIL...<.75IN
WIND...60MPH
 
$$

Tilly
169 
WWUS53 KLSX 150016
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
716 PM CDT MON MAY 14 2018

ILC119-150025-
/O.CAN.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Madison IL-
716 PM CDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON COUNTY IN
SOUTHWESTERN ILLINOIS IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Illinois.

LAT...LON 3850 8915 3852 8936 3849 8940 3848 8962
      3935 8953 3935 8914 3922 8914 3922 8925
      3898 8926 3874 8925 3874 8914
TIME...MOT...LOC 0015Z 271DEG 40KT 3945 8926 3864 8936 

$$

ILC005-027-135-150045-
/O.CON.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Clinton IL-Bond IL-Montgomery IL-
716 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLINTON...BOND AND CENTRAL MONTGOMERY COUNTIES...

At 715 PM CDT, severe thunderstorms were located along a line
extending from near Taylorville to Carlyle, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Greenville, Hillsboro, Breese, Carlyle, Nokomis, Centralia, Aviston,
St. Rose, Germantown, Albers, Wamac, Beckemeyer, Witt, Pocahontas,
Taylor Springs, Coffeen, Mulberry Grove, Schram City, Tamalco and
Sorento.

This also includes  Carlyle Lake Recreational Area.
 
This includes the following highways...
 Interstate 70 in Illinois between exits 36 and 52.
 Interstate 64 in Illinois near exit 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3850 8915 3852 8936 3849 8940 3848 8962
      3935 8953 3935 8914 3922 8914 3922 8925
      3898 8926 3874 8925 3874 8914
TIME...MOT...LOC 0015Z 271DEG 40KT 3945 8926 3864 8936 

HAIL...<.75IN
WIND...60MPH
 
$$

Tilly
911 
WWUS53 KLSX 150032
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
732 PM CDT MON MAY 14 2018

ILC005-135-150041-
/O.CAN.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Bond IL-Montgomery IL-
732 PM CDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR BOND AND CENTRAL MONTGOMERY
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Illinois.

LAT...LON 3852 8934 3873 8926 3874 8914 3850 8915
TIME...MOT...LOC 0031Z 274DEG 25KT 3944 8912 3863 8922 

$$

ILC027-150045-
/O.CON.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Clinton IL-
732 PM CDT MON MAY 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN CLINTON COUNTY...

At 731 PM CDT, severe thunderstorms were located along a line
extending from near Pana to near Shattuc, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Centralia, Wamac, Shattuc, Boulder, Hoffman, Huey and Ferrin. 

This also includes  Carlyle Lake Recreational Area.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3852 8934 3873 8926 3874 8914 3850 8915
TIME...MOT...LOC 0031Z 274DEG 25KT 3944 8912 3863 8922 

HAIL...<.75IN
WIND...60MPH
 
$$

Tilly
610 
WWUS53 KLSX 150040
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
740 PM CDT MON MAY 14 2018

ILC027-150050-
/O.EXP.KLSX.SV.W.0036.000000T0000Z-180515T0045Z/
Clinton IL-
740 PM CDT MON MAY 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON COUNTY
WILL EXPIRE AT 745 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Illinois.

LAT...LON 3852 8934 3873 8926 3874 8914 3850 8915
TIME...MOT...LOC 0040Z 274DEG 25KT 3944 8905 3863 8915 

$$

Tilly

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:19 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, May 14, 3:19 PM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
319 PM CDT Mon May 14 2018

.SHORT TERM...  (Through Late Tuesday Afternoon)
Issued at 318 PM CDT Mon May 14 2018

(Tonight)

At least a loosely organized MCS is expected to be nearing the
Mississippi River by early this evening, with damaging wind gusts
the primary threat. Latest CAM guidance continues to suggest some
weakening as it heads ESE into IL. Not sure how fast this will occur
since environment is only modestly less favorable in terms of
shear/CAPE. However, it does seem plausible that the complex may
become more outflow dominant by that point in time and space, which
would lead to some weakening.

More uncertainty for the rest of the tonight as model guidance is a
bit all over the place. Some form of additional thunderstorm
development appears likely to our west later on this evening along
the synoptic boundary, but exactly where and when is difficult to
discern. Any convection that does move back into western sections of
the forecast area should weaken as it heads eastward into less
unstable air, especially across central portions of the forecast
area where first complex of storms is expected to transverse.

Lows tonight will once again be on the mild side ahead of the cold
front. Forecast lows tonight range from the mid to upper 60s, which
is slightly cooler than this morning.

(Tuesday)

Much of Tuesday morning into the early afternoon hours appears
largely quiet/dry. Another potential round of showers and
thunderstorms appears likely along/ahead of the slowly moving cold
front, or the effective boundary. Uncertainty is where the effective
boundary will be as there is some potential is is just southeast of
the CWA. Of course, what happens with the evolution of convection
tonight will largely affect development Tuesday afternoon. Best
guess currently is that the southern third of the CWA would have the
highest chance at seeing scattered showers and thunderstorms so have
chance PoPs across much of southeast Missouri and southwest Illinois.

Temperatures on Tuesday are expected to be about 5-10 degrees cooler
(though still quite a bit above normal for mid May) due to expected
cloud cover and weak cold advection for those areas behind the cold
front. Have forecast high temperatures for Tuesday afternoon ranging
from the upper 70s across northeast Missouri to the mid 80s for
parts of southeast Missouri and southwest Illinois.

Gosselin

.LONG TERM...  (Tuesday Night through Next Monday)
Issued at 318 PM CDT Mon May 14 2018

A ridge of high pressure will try to build over the Midwest Tuesday
night into Wednesday which should help dry us out Wednesday and
Thursday.  The upper pattern will then get a little blocky with the
ridge over the Midwest and a tropical low drifting northward from
the Gulf of Mexico up into the Deep South.  Medium range guidance
has been a little wishy-washy on how to handle these features and
how they'll interact.  Current thinking is that the tropical low
will bring moisture back toward the Mississippi Valley toward the
latter half of the week.  GFS has much more QPF than the EC does as
the moisture swings back around to the north of the low.  With the
uncertainty as to how far back to the northwest the moisture from
this low will get, have kept PoPs down in the chance/slight chance
range.  Both models break down the upper ridge Sunday into Monday
and drive a cold front into the Mid Mississippi Valley with
corresponding higher chances of precip.  Temperatures will likely
stay well above normal through the period with highs generally in
the mid to upper 80s and lows in the 60s.

Carney

&&

.AVIATION...  (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1235 PM CDT Mon May 14 2018

Expectation is for an area of thunderstorms to develop across
portions of northwest Missouri and head ESE through parts of the
area. Some uncertainty as to the track of the more organized
storms, but KUIN at this juncture seems to have the highest
probability so added a TEMPO this afternoon. Kept VCTS mention at
all other terminals for now, but if confidence increases, will
need to ammend. Stronger storms will be capable of producing heavy
rainfall/reduced visibilities in addition to gusty winds and
potentially hail. Appears there will be a lull in thunderstorm
activity late this evening before additional storms develop later
on tonight. Cold front will slowly move through the area tonight
into Tuesday with winds veering to the west/northwest behind it
with lessening chances of showers/storms as well.

SPECIFICS FOR KSTL:

Maintained VCTS mention for early this evening for now as
monitoring developing thunderstorms across portions of northwest
Missouri. If confidence increases that terminal will be affected
by aforementioned storms, will need to ammend. Stronger storms
will be capable of producing heavy downpours/reduced visibility in
addition to gusty winds and hail. Should be a lull in activity
late evening/early overnight hours before additional storms try to
move toward the terminal later on tonight. Winds will shift to the
west/northwest by early Monday afternoon with a cold frontal
passage.

Gosselin

&&

.CLIMATE...

Record highs and record warm lows for St. Louis:
May 14th: 93 (2013), 73 (1915)
May 15th: 94 (1944), 72 (2013)

Record highs and record warm lows for Columbia:
May 14th: 90 (1987), 67 (1941)
May 15th: 90 (1944), 71 (1941)

Record highs and record warm lows for Quincy:
May 14th: 94 (1915), 66 (1932)
May 15th: 93 (1944), 69 (1962)

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     69  86  66  82 /  80  30  30  20
Quincy          65  79  59  80 /  60  20  10  10
Columbia        65  81  63  81 /  60  20  20  20
Jefferson City  66  83  64  83 /  60  30  20  20
Salem           67  86  65  82 /  60  30  40  20
Farmington      67  86  63  81 /  50  50  50  30

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 14, 3:52 PM CDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
352 PM CDT Mon May 14 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151215-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
352 PM CDT Mon May 14 2018

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight

Scattered severer thunderstorms are likely across much of central
and eastern Missouri as well as west central and parts of
southwest Illinois this evening. Large hail and damaging winds are
the primary threats. Additional thunderstorm development is
possible after midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There is a chance for thunderstorms for parts of the area each
day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely through this evening.

Carney

In the hours before

Special weather statement, May 14, 6:18 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service St Louis MO
618 PM CDT MON MAY 14 2018

ILZ058-098>100-MOZ061-063-150000-
Calhoun IL-Madison IL-Greene IL-Jersey IL-St. Louis MO-
St. Charles MO-
618 PM CDT MON MAY 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALHOUN...GREENE...
NORTHWESTERN MADISON AND JERSEY COUNTIES IN SOUTHWESTERN ILLINOIS...
NORTHEASTERN ST. CHARLES AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST
CENTRAL MISSOURI UNTIL 700 PM CDT...

At 617 PM CDT, trained weather spotters reported strong thunderstorms
along a line extending from near Athensville to Spanish Lake.
Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
O'Fallon, St. Charles, St. Peters, Florissant, Alton, Hazelwood,
Ferguson, Godfrey, Bridgeton, Bellefontaine Neighbors, Wood River,
Berkeley, Jerseyville, Black Jack, Cottleville, White Hall, Spanish
Lake, East Alton, Carrollton and Brighton.

This includes Interstate 70 in Missouri between exits 220 and 229.

This also includes  Confluence State Park, First Missouri State
Capitol Historic Site, and Pere Marquette State Park.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Missouri. A Severe Thunderstorm Watch also remains in
effect until 1000 PM CDT for southwestern Illinois.

LAT...LON 3952 9015 3900 9015 3884 9011 3880 9012
      3877 9018 3876 9068 3951 9044
TIME...MOT...LOC 2317Z 273DEG 31KT 3944 9014 3878 9019

Tilly
Local storm report, May 14, 6:19 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     FOSTERBURG              38.97N 90.08W
05/14/2018                   MADISON            IL   AMATEUR RADIO

            SEVERAL LARGE TREE LIMBS BLOWN DOWN AROUND
            TOWN. A FEW OF THE LIMBS ARE BLOCKING ROADS.

&&

MAB
Local storm report, May 14, 6:22 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
622 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     VERSAILLES              39.89N 90.66W
05/14/2018                   BROWN              IL   TRAINED SPOTTER

            TWO LARGE TREES BLOWN DOWN.

&&

MAB
Local storm report, May 14, 6:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
625 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     MOZIER                  39.32N 90.76W
05/14/2018                   CALHOUN            IL   LAW ENFORCEMENT

            TREE DOWN BLOCKING ROUTE 96 IN MOZIER, IL.

&&

MCF
Local storm report, May 14, 6:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
627 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             4 E NEW BLOOMFIELD      38.72N 92.01W
05/14/2018  E2.50 INCH       CALLAWAY           MO   BROADCAST MEDIA

            VIA TWITTER...KRCG...FROM VIEWER NEAR DIXIE,
            MO.

&&

MAB
Local storm report, May 14, 6:28 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
628 PM CDT MON MAY 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     SILEX                   39.13N 91.06W
05/14/2018                   LINCOLN            MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN SILEX.

&&

MCF

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 11:10 AM CDTRiver Flood WarningLSXCalhoun, Greene, Jersey24 min
May 14, 4:53 PM CDTSevere Thunderstorm WarningLSXCalhoun67 min
May 14, 5:15 PM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike75 min
May 14, 5:19 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Madison56 min
May 14, 6:01 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison44 min
May 14, 6:18 PM CDTSpecial Weather StatementLSXGreene, Jersey42 min
May 14, 6:29 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair61 min
May 14, 6:50 PM CDTSevere Thunderstorm WarningLSXRandolph70 min
May 14, 6:59 PM CDTSevere Thunderstorm WarningLSXWashington57 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.